# SDR 2005UALA00510

- Difficulty date: June 6, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N18UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 24,470 hours, 3,293 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOOR SUSTAINED DAMAGE DUE TO TIRE BLOW OUT.  DAMAGE IS LOCATED ON INBOARD SIDE AT LOWER EDGE.  HOLE IS APPROX 4 X 6 INCHES IN SIZE.  DAMAGE DUE TO IMPACT WITH TIRE DEBRIS.  SKIN DAMAGE LIMITED TO EXTERNAL SKIN ONLY, REPAIRED WITH EXTERNAL DOUBLER PATCH.
